Alert archive / New Mexico / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 55, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 30, 2005, 7:25 PM MDT for Union County, New Mexico. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2005, 7:25 PM MDT (01:25 UTC)
- Expired
- May 30, 2005, 8:15 PM MDT
- In force
- 50 min
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
County Union County, NM
The radar
The Pueblo radar (KPUX), 181 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 1:30 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.4 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 172 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1609 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KABQ 310125 SVRABQ NMC059-310215- /O.NEW.KABQ.SV.W.0055.050531T0125Z-050531T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 725 PM MDT MON MAY 30 2005 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN UNION COUNTY IN NORTHEAST NEW MEXICO * UNTIL 815 PM MDT * AT 723 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER NORTH CENTRAL UNION COUNTY...OR ABOUT 20 MILES NORTHEAST OF DES MOINES...AND MOVING NORTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL NORTH CENTRAL UNION COUNTY AROUND 730 PM MDT... RURAL EXTREME NORTH CENTRAL UNION COUNTY AROUND 750 PM MDT... A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR NORTHEAST NEW MEXICO. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. LAT...LON 3692 10365 3676 10352 3697 10305 3718 10322 $$ 23
1 follow-up statement
000 WWUS55 KABQ 310156 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 756 PM MDT MON MAY 30 2005 NMC059-310215- /O.CON.KABQ.SV.W.0055.000000T0000Z-050531T0215Z/ UNION- 756 PM MDT MON MAY 30 2005 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL UNION COUNTY UNTIL 815 PM MDT... AT 748 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER NORTH CENTRAL UNION COUNTY...OR ABOUT 27 MILES NORTHEAST OF DES MOINES...MOVING NORTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL NORTH CENTRAL UNION COUNTY AROUND 730 PM MDT... RURAL EXTREME NORTH CENTRAL UNION COUNTY AROUND 750 PM MDT... TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR NORTHEAST NEW MEXICO. LAT...LON 3696 10359 3678 10343 3698 10306 3719 10323 $$ 40
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:00 PM MDT, 4 hours 25 minutes earlier.
Area forecast discussion, May 30, 3:00 PM MDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT MON MAY 30 2005 .DISCUSSION...UPPER LOW TRACKING NORTH OF FOUR CORNERS REGION ATTM. DRIER AIR MOVING INTO NORTHWEST QUARTER ALOFT...AND DEWPOINTS HAVE COME DOWN OVER THAT AREA AS WELL. EXCEPT AT GALLUP WHERE WIND HAS DECREASED LAST HOUR...WIND HAS NOT EXCEEDED THE RED FLAG WARNING CRITERIA...THEREFORE WARNING WILL BE CANCELLED. HOWEVER...40S DEWPOINTS STILL ENTRENCHED FROM CATRON COUNTY SOUTHWARD AND EASTWARD. CELL MOVING OVER METRO AREA THIS AFTERNOON PRODUCED A BRIEF ROUND OF PEA HAIL AND 0.40 IN RAIN ON ABQ WEST SIDE. PULLED THE ISOLD AREA OF POPS BACK WESTWARD TO THE CONTDVD FOR THIS EVENING...THOUGH MAY BE MOSTLY OVER WITH FROM RIO GRANDE VALLEY WESTWARD BY EARLY EVENING. IN THE EAST...LAPS CAPE VALUES CONTINUE TO CLIMB OVER 2000 J/KG WITH AXIS STRETCHING ACROSS SAN MIGUEL...QUAY...HARDING AND UNION COUNTIES. OTHERWISE...UPPER TROUGH SWINGS THROUGH STATE AND EXITS TO EAST MIDDAY TUESDAY. LOOKS LIKE A WEAK BOUNDARY IS STILL ON TAP TO DROP INTO NORTHEAST NEW MEXICO TUESDAY...BUT DON/T EXPECT MUCH COOLING...MAIN AFFECT MAY BE TO ENHANCE MOIST LOW LEVEL UPSLOPE. WEDNESDAY MAY BE THE MOST QUIET DAY OF THE WEEK WEATHER WISE...AS A SHORT WAVE RIDGE BUILDS. MOISTURE SEEN ADVECTING NORTHEASTWARD IN SATELLITE IMAGERY AHEAD OF UPPER LOW OFF BAJA MAY REMAIN SUPPRESSED UNTIL MIDWEEK BY STRONGER WESTERLIES ASSOCIATED WITH LOW PRESSURE DOMINATING THE NORTHWEST U.S. BOTH NAM/GFS CONTINUE TO SHOW A GOOD SLUG OF AT LEAST HIGH LEVEL MOISTURE CROSSING MUCH OF THE STATE POSSIBLY LATE WEDNESDAY THROUGH LATE THURSDAY AS THE BAJA LOW WEAKENS AND BEGINS TO TRACK EAST NORTHEASTWARD. IN ANY EVENT...EXPECT AN ACTIVE WEATHER PATTERN FOR THE CENTRAL MOUNTAIN CHAIN EASTWARD PERSISTING THROUGH THE END OF THE WEEK AS A TROUGH EXTENDS THROUGH THE GREAT BASIN AND ARIZONA...LIKELY PRODUCING SOME AFTERNOON BREEZY TO WINDINESS AND DRYLINE THUNDERSTORMS IN NEW MEXICO. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 48 81 47 87 / 0 0 0 0 GALLUP.......................... 41 77 39 84 / 0 0 0 0 GRANTS.......................... 45 78 41 84 / 10 0 0 0 GLENWOOD........................ 48 84 46 90 / 10 0 0 0 CHAMA........................... 34 68 33 75 / 20 10 10 10 LOS ALAMOS...................... 44 75 42 80 / 20 10 10 10 RED RIVER....................... 35 63 31 69 / 30 30 20 20 TAOS............................ 41 74 37 79 / 20 10 10 10 SANTA FE........................ 45 75 43 80 / 20 10 10 10 SANTA FE AIRPORT................ 48 77 45 82 / 20 10 10 10 ESPANOLA........................ 47 80 43 85 / 20 10 10 10 ALBUQUERQUE HEIGHTS............. 56 81 56 87 / 10 0 0 0 ALBUQUERQUE VALLEY.............. 51 83 50 88 / 10 0 0 0 ALBUQUERQUE FOOTHILLS........... 53 80 53 85 / 10 0 0 0 ALBUQUERQUE WEST MESA........... 55 83 55 88 / 10 0 0 0 SOCORRO......................... 52 85 53 90 / 10 0 0 0 SANDIA PARK/CEDAR CREST......... 48 73 49 79 / 10 10 10 10 MORIARTY/ESTANCIA............... 46 76 49 83 / 20 10 10 10 CARRIZOZO....................... 54 82 54 87 / 10 0 0 0 RUIDOSO......................... 51 76 52 79 / 20 10 0 10 RATON........................... 44 73 42 78 / 50 30 30 20 LAS VEGAS....................... 45 75 43 80 / 40 30 30 20 ROY............................. 49 74 49 79 / 50 30 30 20 CLAYTON......................... 51 72 50 80 / 60 30 40 20 SANTA ROSA...................... 53 83 52 86 / 40 20 20 20 TUCUMCARI....................... 56 82 55 89 / 50 30 30 20 FORT SUMNER..................... 57 82 55 89 / 40 20 20 20 CLOVIS.......................... 55 83 56 86 / 40 30 20 20 PORTALES........................ 57 84 57 88 / 40 20 20 20 ROSWELL......................... 59 88 58 91 / 30 10 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 30, 6:00 AM MDT, 13 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT MON MAY 30 2005 NMZ001>021-026-311200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MDT MON MAY 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY EVENING EAST OF THE CENTRAL MOUNTAIN CHAIN. LARGE HAIL WILL BE THE MAIN THREAT...BUT DAMAGING WINDS ARE ALSO POSSIBLE AS STORMS SHIFT EAST ACROSS THE PLAINS LATE TODAY. HEAVY RAIN COULD LEAD TO LOCALIZED FLOODING WHERE SIGNIFICANT RAIN FELL OVER THE PAST FEW DAYS...ESPECIALLY IN THE NORTHEAST. IN ADDITION...HIGH WATER FLOWS WILL CONTINUE WITHIN THE RIVERS AND STREAMS OVER NORTHERN NEW MEXICO. THE MAIN AREA OF CONCERN INCLUDES THE CABRESTO CREEK AND RED RIVER...WHERE A FLOOD WARNING CONTINUES. SIGNIFICANT PRECIPITATION COULD ALLOW WATERWAYS TO RISE ONCE AGAIN. FINALLY...A FEW DRY THUNDERSTORMS ARE PREDICTED IN THE NORTHWEST PART OF THE STATE TODAY. LIGHTNING STRIKES...IN CONJUNCTION WITH GUSTY WINDS AND VERY LITTLE RAIN COULD SPARK WILDFIRES LATER TODAY. .DAYS TWO THROUGH SEVEN... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE NORTHEAST PART OF NEW MEXICO ON TUESDAY WITH LARGE HAIL THE MAIN THREAT. HIGH WATER FLOWS WILL CONTINUE WITHIN THE RIVERS AND STREAMS OVER NORTHERN NEW MEXICO. SIGNIFICANT PRECIPITATION COULD ALLOW WATERWAYS TO RISE ONCE AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR MANY AREAS ACROSS NORTHERN AND EASTERN NEW MEXICO. REPORT SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE. 19
In the hours before
Special weather statement, May 30, 5:41 PM MDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 541 PM MDT MON MAY 30 2005 NMZ016-019-310030- CHAVES COUNTY PLAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR NORTHEAST NEW MEXICO. ...STRONG THUNDERSTORM MOVING OVER EASTERN LINCOLN AND WESTERN CHAVES COUNTIES... AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 13 MILES NORTHEAST OF PICACHO. MOVEMENT WAS EAST AT 20 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL SOUTHEASTERN LINCOLN COUNTY AND RURAL CENTRAL CHAVES COUNTY. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM WAS ARE ADVISED TO MONITOR NOAA WEATHER RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR WARNINGS. 23
Special weather statement, May 30, 5:47 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 547 PM MDT MON MAY 30 2005 NMZ012-018>021-026-310600- CHAVES COUNTY PLAINS-CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-GUADALUPE MOUNTAINS OF CHAVES COUNTY-ROOSEVELT COUNTY- 547 PM MDT MON MAY 30 2005 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL MIDNIGHT MDT TUESDAY MORNING... THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 359 IN EFFECT UNTIL MIDNIGHT MDT TUESDAY MORNING FOR THE FOLLOWING AREAS IN NORTH AND CENTRAL NEW MEXICO THIS WATCH INCLUDES 5 COUNTIES CHAVES CURRY DE BACA GUADALUPE ROOSEVELT A SEVERE THUNDERSTORM WATCH MEANS THAT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITHIN THE WATCH AREA. REMAIN ALERT AND CONTINUE TO LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL COMMERICAL RADIO OR TELEVISION OUTLETS FOR LATEST STATEMENTS AND POSSIBLE WARNINGS FOR YOUR LOCATION. 16
Special weather statement, May 30, 6:10 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 610 PM MDT MON MAY 30 2005 NMZ011-310045- CENTRAL HIGH PLAINS/ESTANCIA VALLEY- ...STRONG THUNDERSTORM MOVING EAST ACROSS NORTHERN TORRANCE COUNTY... AT 557 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER JUST SOUTHEAST OF MCINTOSH. MOVEMENT WAS EAST AT 25 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTH CENTRAL TORRANCE COUNTY. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM WAS ARE ADVISED TO MONITOR NOAA WEATHER RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR WARNINGS. 40
Special weather statement, May 30, 6:46 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 646 PM MDT MON MAY 30 2005 NMZ012-013-310130- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR NORTHEAST NEW MEXICO. ...STRONG THUNDERSTORM MOVING OVER EASTERN GUADALUPE AND WESTERN QUAY COUNTIES... AT 641 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING HEAVY RAIN...WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 7 MILES SOUTH OF NEWKIRK. MOVEMENT WAS EAST AT 20 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EAST CENTRAL GUADALUPE COUNTY AND RURAL WEST CENTRAL QUAY COUNTY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 23
Local storm report, May 30, 7:13 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
713 PM MDT MON MAY 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TORNADO 15 NW LOGAN 35.51N 103.63W
05/30/2005 HARDING NM NWS EMPLOYEE
0653 PM HAIL 15 NW LOGAN 35.51N 103.63W
05/30/2005 2.00 INCH HARDING NM NWS EMPLOYEE
&&
CJONESLocal storm report, May 30, 7:18 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
718 PM MDT MON MAY 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 10 SW ROSWELL 33.27N 104.65W
05/30/2005 1.00 INCH CHAVES NM COUNTY OFFICIAL
FUNNEL CLOUD ALSO REPORTED
0700 PM HAIL NEWKIRK 35.07N 104.26W
05/30/2005 1.75 INCH GUADALUPE NM TRAINED SPOTTER
&&
CJONESThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 6:06 PM MDT | Severe Thunderstorm Warning | ABQ | Harding | 54 min |
| May 30, 6:31 PM MDT | Tornado Warning | ABQ | Chaves | 44 min |
| May 30, 6:59 PM MDT | Tornado Warning | ABQ | Harding, Quay | 46 min |
| May 30, 7:03 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay | 57 min |
| May 30, 7:14 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 61 min |
| May 30, 7:18 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 42 min |
| May 30, 7:44 PM MDT | Tornado Warning | ABQ | Harding, Quay | 50 min |
| May 30, 7:46 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 59 min |
| May 30, 7:53 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 67 min |
| May 30, 7:56 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 64 min |
| May 30, 8:01 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 59 min |
| May 30, 8:14 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 46 min |
| May 30, 8:15 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 50 min |
| May 30, 8:23 PM MDT | Tornado Warning | ABQ | Chaves | 37 min |
| May 30, 8:44 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 62 min |
| May 30, 8:47 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 59 min |
| May 30, 10:01 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 61 min |
| May 31, 12:09 AM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 27 min |
| May 31, 1:20 AM MDT | Severe Thunderstorm Warning | ABQ | Curry | 40 min |
| May 31, 1:04 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 26 min |
| May 31, 1:30 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding | 45 min |
| May 31, 2:16 PM MDT | Severe Thunderstorm Warning | ABQ | Harding | 44 min |
| May 31, 2:57 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 63 min |
| May 31, 3:00 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 60 min |
| May 31, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 61 min |
| May 31, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 42 min |
| May 31, 4:02 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, San Miguel | 58 min |
| May 31, 4:27 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 30 min |
| May 31, 4:31 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 44 min |
| May 31, 4:47 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 60 min |
| May 31, 4:51 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 54 min |
| May 31, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 53 min |
| May 31, 5:45 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 41 min |
| May 31, 5:53 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 67 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.